# SDR DL72S992285

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED NR 8 L/E SLAT O/B RIB.  FABRICATED DOUBLER, REPAIRED PER M/M 57-54-0 FIG 814.
